MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED STD STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED STD STEM SIZE 7; CEMENTLESS HIP STEM
Catalog Number 01.18.137
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 01/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 09 february 2018: intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.Batch review performed on 14 february 2018: (b)(4).To date, this is the second similar case out of two items sold of the same lot.
 
Event or Problem Description
During the stem positioning a femur fracture was generated.The surgeon completed successfully the surgery performing intraoperatively 4 bone cerclage.

Brand Name
STEM: AMISTEM HA COATED STD STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7276640
Report Number3005180920-2018-00053
Device Sequence Number1343460
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2022
Device Catalogue Number01.18.137
Device Lot Number122930B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR